Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 1, Pages 81-88
http://dx.doi.org/10.1155/S0161171286000108

Note on the zeros of functions with univalent derivatives

College of Basic Studies, University of Hartford, W. Hartford 06117, CT, USA

Received 20 September 1982; Revised 20 July 1983

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let E denote the class of functions f(z) analytic in the unit disc D, normalized so that f(0)=0=f(0)1, such that each f(k)(z), k0 is univalent in D. In this paper we establish conditions for some functions to belong to class E.